# SDR AALA2020081749015

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 24,627 hours, 9,752 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: 5555
- Condition: Faulted
- Location: Mid Lavatory
- Part time: 48,490 hours, 17,379 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BURNING SMELL FROM MID LAVATORY REPORTED DURING DESCENT, NO VISIBLE SMOKE OR HEAT PRESENT. UPON TROUBLESHOOTING, REPLACED WATER HEATER WITH NEW IAW AMM 38-12-16.
